# SDR ASAA0240239

- Difficulty date: December 14, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 1430 · Fasteners
- Part: Cotter Pin
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD ENTRY DOOR SNUBBER COTTER PINS CHAFING FUSELAGE STRUCTURE INBOARD LOWER CAM PLATE.  REPAIR IAW SRM.  (M)
